I have just gone from fluoxetine to Pristiq. Just wondering how long roughly do side effects last?
- 18 Aug 2016 by Lcowen26
- 2 July 2018 (11 weeks ago)
- pristiq, depression, fluoxetine, major depressive disorder, side effect
Hi, L! It varies with each person, but for most folks side effects only last for a few days to a week or two. Most symptoms can be managed with home or OTC remedies.
Best wishes, Wildcat
Lcowen' Just as Wildcatvet has said anytime now you should start to notice a change of any side effects Because you were already on fluoxetine it should be much easier for you. Just be aware it is very common for the increase in anxiety or keyed up feelings etc, But know within the next week or so this should be letting up and then continue to take it by the time you reach the 6 wk to 8 wk you should be noticing quite an improvement. In your case, it could be much closer. Try your best to stick with it. You well be in the clear anytime now.
I have the same issue as I’m now in week 3 of Pristiq with side effects still - nausea, no appetite and stomach cramps. Is it possible for them to go away after three weeks?
@mmmarino. It's fairly unusual for side effects to last much longer than three weeks. What dose are you taking? You might consider asking your doctor if lowering your dose temporarily until you're better adjusted to the medication is an option.
Best regards, Wildcat
Hi Wildcat. I’m taking 50 mg in the mornings with breakfast. I was a bit concerned to still have side effects in week 3 so thanks for answering! I will be contacting my doctor to check in and see what my options are. Maybe going down in dose for a while. Thanks again
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2017 • 2 answers
Posted 19 Jul 2017 • 1 answer
Posted 18 Feb 2018 • 2 answers
Posted 12 Mar 2018 • 3 answers
Posted 4 Jul 2018 • 3 answers